# SDR DALA2015111006844

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER ON LT WING FIXED L/E BS XFS=303.125, CARD 164, ZONE 10.  FORMER WAS REPLACED IAW SRM 51-30-2 AND DWG 9937588, REV G.  RE-WRITE TO CARD NR 20000088655, CARD 178, ZONE 10.
